MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARTICULAR SURFACE WITH LOCKING SCREW "SIZE GREEN/E F 17 MM HEIGHT"; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ARTICULAR SURFACE WITH LOCKING SCREW "SIZE GREEN/E F 17 MM HEIGHT"; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 08/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Medical devices: stem extension offset long 12mm dia x 155mm length(combined length 200mm) catalog#: 00598802112 lot#: 63915113, femoral component option for cemented use only size f right catalog#: 00599401692 lot#: 63911107, trabecular metal posterior femoral augment block catalog#: 00549003601 lot#: 63698934, stem extension straight long 14mm dia x 155mm length(combined length 200mm) catalog#: 00598801114 lot#: 63321588, trabecular metal femoral diaphyseal cone, 30mm, medium, right catalog#: 00545001831 lot#: 63694780, trabecular metal tibial half block augment tapered right lateral / left medial with screws catalog#: 00544800528 lot#: 63643642, nexgen a/p wedge tib sizes 3-8 catalog#: 97-5988-050-00 lot#: 64020839, trabecular metal tibial cone, medium 36x31mm catalog#: 00545001336 lot#: 63528077, cobalt g-hv bone cement 40g catalog#: 600-15-100 lot#: 607620, cobalt g-hv bone cement 40g catalog#: 600-15-100 lot#: 253740.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that patient underwent right knee revision approximately two years post-implantation due to medial and literal laxity.X-rays indicated the knee was in varus.Upon removal, the tibial insert was found to have a bent peg.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Complaint sample was evaluated and the reported event was confirmed.Visual examination of the returned product shows signs of implantation.Implant found to deformed at the post.The locking mechanism had flared damages.Device history record was reviewed and no discrepancies were found.Root cause was unable to be determined.A summary of the investigation has been sent to the complainant.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ARTICULAR SURFACE WITH LOCKING SCREW "SIZE GREEN/E F 17 MM HEIGHT"
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10463698
Report Number0001822565-2020-03062
Device Sequence Number19555442
Product Code JWH
UDI-Device Identifier00889024225138
UDI-Public(01)00889024225138(17)251031(10)63823896
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberN/A
Device Catalogue Number00599404017
Device Lot Number63823896
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/11/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/06/2020
Supplement Date Received by Manufacturer12/28/2020
Initial Report FDA Received Date08/27/2020
Supplement Report FDA Received Date12/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age43 YR
Patient Weight155